# SDR CALA2009100900612

- Difficulty date: October 9, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 57,603 hours, 12,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON EXTERIOR OF AFT CARGO DOOR IS OUT.  REPLACED LAMP AT EMERGENCY EXIT LIGHT ON AFT CARGO DOOR.  OPS CHECKS GOOD.
